# SDR WVER2016102000003

- Difficulty date: October 20, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 17,155 hours, 15,994 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 17,155 hours, 15,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD VERTICAL STABILIZER DRAG ANGLE IS CRACKED IN AFT RADIUS.
